# SDR AALA202211087314

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 30,013 hours, 12,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK INOPERATIVE. SECURED L1 DOOR GUST LOCK LEVER PER AMM 52-11-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
